# SDR CALA2009031300140

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 32,472 hours, 10,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A3234U15
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R STA 847-867 HAS CORROSION, ACCOMPLISHED REPAIRED PER SRM 53-00-03, REF 5684791 FOR WORK ACCOMP AND 44.0008.
